| Model Number |
VICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm512.6 implantable collamer lens with a diopter of -8.0 was implanted into the patient's eye.The lens was removed and a smaller length lens was implanted.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: 2 similar complaints within associated lots were found: claim: (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6 implantable collamer lens of diopter -8.0 into the patient's eye on (b)(6) 2023.The lens was removed on (b)(6) 2023.The same day a replacement lens of a shorter length was implanted.Surgeon states patient, "she is doing great - 20/15.Vault 550um from ~ 1mm".Claim # (b)(4).